I have seen 3 prestigious psychiatrist in the past 3 years. 2 said there is no way Latuda can cause hypomania. One said it is very rare but he has seen it. My phd therapist said she had a client that got that way while on Latuda.
Hi, FSU! While taking Latuda I had several hypomanic episodes which changed my diagnosis (previously treatment-resistant depression) from Bipolar depression to Bipolar II. I don't know if the Latuda caused the episodes or if it was the underlying disorder but I'd never had a hypomanic episode previously.
I'm now well-controlled with lithium and Vraylar and grateful for the correct diagnosis.
Best wishes, Wildcat
So I don't think there's a lot of info out there on this, but Latuda's older brother, Geodon, is known for sending people right to manic town. Even though Geodon injections will treat mania. It's a weird paradox, so basically, yes it's very possible you're hypomanic. You might need a mood stabilizer added.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2012 • 2 answers
Posted 8 Dec 2014 • 2 answers
Posted 7 Aug 2015 • 1 answer
Posted 11 Oct 2015 • 2 answers
Posted 1 Nov 2017 • 1 answer